# SDR AALA201702229005

- Difficulty date: February 21, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,764 hours, 28,266 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE INDICATION. R1 ARMED PROXIMITY SWITCH ADJUSTED.  AIRCRAFT GROUNDED.
